Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: G. M. Fel\cprime dman
Title: Arithmetic of probability distributions and characterization problems on Abelian groups
Additional book information: Translations of Mathematical Monographs, vol.\ 116 (Simeon Ivanov, ed.), American Mathematical Society, Providence, RI, 1993, v + 223 pp., US$127.00. ISBN 0-8218-4593-4.

References [Enhancements On Off] (What's this?)

  • [1] R. Cuppens, Decomposition of multivariate probability, Academic Press, New York, San Francisco, and London, 1975. MR 0517412 (58:24463)
  • [2] D. Dugué, Arithmétique des lois de probabilités, Mém. Sci. Math., Fase. 137, Gauthier-Villars, Paris, 1957.
  • [3] G. M. Fel'dman, Cauchy distribution on abelian groups and its characterization, Theory Probab. Appl. 36 (1991), 670-681. MR 1147172 (93a:60015)
  • [4] A. I. Khintchine, Contribution à l'arithmétique des lois de distribution, Bull. Univ. d'Etat Moscou Sér. Internat. Sect. A Math. Méch. 1 (1937), 6-17.
  • [5] Yu. V. Linnik, Décomposition des lois de probabilitès, Gauthier-Villars, Paris, 1962. MR 0181000 (31:5230)

Review Information:

Reviewer: Herbert Heyer
Journal: Bull. Amer. Math. Soc. 32 (1995), 120-125
DOI: https://doi.org/10.1090/S0273-0979-1995-00547-1
American Mathematical Society